# SDR ASOA201803135070

- Difficulty date: March 13, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,100 hours, 22,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 31,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN IS DENTED JUST OTBD OF THE INBD FLAP HINGE ARM.   REPAIRED THE SKIN IAW SRM 57-52-01-201-001-A01, TYPE IV.
